# SDR 08FDEA02709

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1490141
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN S-6L LOWER SURFACE HAS CORROSION BETWEEN BS 720A AND 720D REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REF SRM 53-10-1 FIG 1.  REMOVED DAMAGE SECTION OF STRINGER REF SRM 53-10-3, PG 6.  VERIFIED ALL REPAIR MATERIALS.  REF A TAG A93213, AND A48139.  ALL REPAIR MATERIALS ARE 2024-T3, .071 INCH AND .125'.  STRINGER IS BAC-1498-141 7075 -T62.  REMOVED STRINGER CLIPS, STA 720B AND C, STR 6L.  FABRICATED AND FIT STRINGER SECTIONS AND SPLICE PLATES REF SRM  53-10-3 ITEMS 5.  INSTALLED WET STRINGER SECTION AND SPLICE PLATES REF SRM 53-10-3 PG-5.  REFINISHED REPAIR AREA REF AMM 51-20 AND SRM 53-10-3 PG 5 ITEM 8.  REINSTALLED STRINGER CLIPS REF SRM 51-30-02 PG 1-10.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
